Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child having stomach pain and semi formed stool, taking metrogyl. Suggestion

My child is 7.5 years old and is having stomach pain from last Sunday i.e. 3rd June . I have already taken him to my house physician.My son has been advised to take Metrogyl 400 - 1.25 tablet - twice daily as he was having semi formed stool from 3rd June itself .The dosage started from 7th June , but I find the quality of stool has improved but the abdominal pain still persists throughout the day. Kindly help me with some suggestions.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that your son might have some mix intestinal infection giving rise this problem.
Along with the medicine he is taking he should be given antibiotic like Ofloxacillin and anti spasmodic medicine after consulting with your doctor.
Give light diet and plenty of water.
Ok and bye.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor